# SDR UIEA2021080401700

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 893003
- Part serial: C7210
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU WOULD NOT START AFTER 3 ATTEMPTS( PERFORMED FIM TASK 49-11 F/T 959. FOUND APU BATTERY CHARGER NOT WARNING PROPERLY. REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05. STARTED APU SUCCESSFULLY 3 TIMES. OPS CHECK GOOD. NO OTHER DEFECTS NOTED. )
